# SDR DALA2018122807438

- Difficulty date: December 27, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N6709
- Make and model: Boeing 757232
- Aircraft serial: 30481
- Aircraft time: 62,982 hours, 23,095 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6709 INITIAL INSPECTION;CORROSION ON FUEL PANEL SELECTOR CONTROL AT RH WING (AD). CORRECTIVE ACTION: SUMMARY OF NRC S/N 00146: AREA WAS REPAIRED PER ER/A 574095-14 REV. ORIG. AND ETI-57-18-043 REV. ORIG. (0880293)
